Problem Dependent Generalized Prewavelets

Beitrag in einer Fachzeitschrift
(Report)


Details zur Publikation

Autorinnen und Autoren: Pflaum C
Zeitschrift: Computing
Verlag: Springer Verlag (Germany)
Jahr der Veröffentlichung: 2002
Band: 69
Heftnummer: 4
Seitenbereich: 339-352
ISSN: 0010-485X


Abstract


In this paper, we present a new approach to construct robust multilevel algorithms for elliptic differential equations. The multilevel algorithms consist of multiplicative subspace corrections in spaces spanned by problem dependent generalized prewavelets. These generalized prewavelets are constructed by a local orthogonalization of hierarchical basis functions with respect to a so-called local coarse-grid space. Numerical results show that the local orthogonalization leads to a smaller constant in strengthened Cauchy-Schwarz inequality than the original hierarchical basis functions. This holds also for several equations with discontinuous coefficients. Thus, the corresponding multilevel algorithm is a fast and robust iterative solver.



FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Pflaum, Christoph Prof. Dr.
Professur für Informatik (Numerische Simulation mit Höchstleistungsrechnern)


Zitierweisen

APA:
Pflaum, C. (2002). Problem Dependent Generalized Prewavelets. Computing, 69(4), 339-352. https://dx.doi.org/10.1007/s00607-002-1464-y

MLA:
Pflaum, Christoph. "Problem Dependent Generalized Prewavelets." Computing 69.4 (2002): 339-352.

BibTeX: 

Zuletzt aktualisiert 2018-09-08 um 06:53